Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 676052, 6 pages
http://dx.doi.org/10.1155/2014/676052
Research Article

Positive Solutions for Third-Order -Laplacian Functional Dynamic Equations on Time Scales

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 6 June 2014; Accepted 11 July 2014; Published 4 August 2014

Academic Editor: Hui-Sheng Ding

Copyright © 2014 Wen Guan and Da-Bin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen Guan and Da-Bin Wang, “Positive Solutions for Third-Order -Laplacian Functional Dynamic Equations on Time Scales,” Abstract and Applied Analysis, vol. 2014, Article ID 676052, 6 pages, 2014. https://doi.org/10.1155/2014/676052.